top library bulletin
bar home editorial guideline content
Volume 36 • Number 2 • 2013
• Invariance of Arens Irregularity under Extensions
Ali Reza Nooreddiny and Abdolhamid Riazi

Let $m$ be a bounded bilinear mapping on Banach spaces. First we give a sufficient condition for strong irregularity of $m$ and apply the result to extend some earlier results by \"{U}lger. Next, we study invariance of irregularity for $m$ under extension of its domain from left or right. As a consequence, we improve some known results about Arens regularity. Finally, we investigate invariance of irregularity for direct sum of a family of Banach algebras.

2010 Mathematics Subject Classification: Primary 46H20, 46H25; Secondary 43A20

Full text: PDF